Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 37, NWS Pittsburgh, PA

June 14, 2021Allegheny County, Washington County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 14, 2021, 3:29 PM EDT for Allegheny County, Washington County, Westmoreland County, Pennsylvania. It was in force for 31 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2021, 3:29 PM EDT (19:29 UTC)
Expired
Jun 14, 2021, 4:00 PM EDT
In force
31 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegheny County, PA, Washington County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 51 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:47 PM EDTTSTM WND DMGMckeesport, PATREE DOWN ON ROOF OF RESIDENCE.
Jun 14, 3:50 PM EDTTSTM WND DMGNorvelt, PAWIDESPREAD REPORTS OF TREES AND POWER LINES DOWNED ACROSS MT. PLEASANT TWP AND DONEGAL TWP. MT. PLEASANT FIRE DEPT CALLING FOR ASSISTANCE FROM SURROUNDING FIRE DEPTS.
Jun 14, 3:56 PM EDTTSTM WND DMGGlassport, PATREE DOWN THROUGH ROOF OF RESIDENCE.
Jun 14, 4:00 PM EDTTSTM WND DMG1 Se Brinkerton, PATREES AND WIRES DOWN AROUND MOUNT PLEASANT TOWNSHIP
Jun 14, 4:00 PM EDTTSTM WND DMGArmbrust, PATREE DOWN ON POWER LINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 11:46 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

174 
WUUS51 KPBZ 141929
SVRPBZ
PAC003-125-129-142000-
/O.NEW.KPBZ.SV.W.0037.210614T1929Z-210614T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
329 PM EDT Mon Jun 14 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Washington County in southwestern Pennsylvania...
  Southeastern Allegheny County in southwestern Pennsylvania...
  Southwestern Westmoreland County in southwestern Pennsylvania...

* Until 400 PM EDT.

* At 329 PM EDT, a severe thunderstorm was located over White Oak, or
  near McKeesport, moving east at 35 mph.

  HAZARD...Wind gusts to 60 mph.

  SOURCE...Radar.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Greensburg...                     McKeesport...
  Jeannette...                      West Mifflin...
  South Park Township...            Jefferson Hills...
  North Versailles...               White Oak...
  Clairton...                       Duquesne...
  Glassport...                      Irwin...

This includes the following highways...
  Interstate 70 in Pennsylvania between mile markers 47 and 57.
  Pennsylvania Turnpike between mile markers 64 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4027 7998 4040 7982 4031 7945 4019 7944
      4013 7973
TIME...MOT...LOC 1929Z 288DEG 32KT 4031 7980 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
396 
WWUS51 KPBZ 141945
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
345 PM EDT Mon Jun 14 2021

PAC125-141955-
/O.CAN.KPBZ.SV.W.0037.000000T0000Z-210614T2000Z/
Washington PA-
345 PM EDT Mon Jun 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern Pennsylvania.

LAT...LON 4026 7986 4038 7974 4031 7945 4019 7944
      4013 7973
TIME...MOT...LOC 1945Z 296DEG 20KT 4027 7966 

$$

PAC003-129-142000-
/O.CON.KPBZ.SV.W.0037.000000T0000Z-210614T2000Z/
Allegheny PA-Westmoreland PA-
345 PM EDT Mon Jun 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN ALLEGHENY AND SOUTHWESTERN WESTMORELAND COUNTIES...

At 345 PM EDT, a severe thunderstorm was located near New Stanton, or
near Jeannette, moving southeast at 25 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Greensburg...                     Jeannette...
White Oak...                      Irwin...
Manor...                          Youngwood...
West Newton...                    New Stanton...
Calumet-Norvelt...                North Irwin...
Sutersville...                    Penn...

This includes the following highways...
  Interstate 70 in Pennsylvania between mile markers 48 and 57.
  Pennsylvania Turnpike between mile markers 64 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4026 7986 4038 7974 4031 7945 4019 7944
      4013 7973
TIME...MOT...LOC 1945Z 296DEG 20KT 4027 7966 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:34 PM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 14, 12:34 PM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1234 PM EDT Mon Jun 14 2021

.SYNOPSIS...
Thunderstorms, some strong to severe, are expected again today as a
cold front sinks across the area. Another crossing disturbance will
maintain lower shower and thunderstorm chances Tuesday. High pressure
will then provide dry and cooler weather for Wednesday and Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Events are moving a couple hours more quickly than previous
anticipated. A Severe Thunderstorm Watch has already been issued for
most of the CWA. Storms are already firing ahead of a mid-level
shortwave, which will dig from the Great Lakes to the Central
Appalachians tonight. This will be preceded by a weak surface
boundary, sinking from north to south, where storms are already
firing.

While instability is less than yesterday due to warm air aloft
hindering lapse rates, there is still 1000-1500 J/kg of MLCAPE to
work with. In combination with 50-60 knots of 0-6km shear and dry
mid-level air, there is still plenty of potential from damaging wind
gusts from either isolated cells producing downbursts, or from storms
congealing into a line/QLCS with time. Hail is expected to be a
lesser threat from what few isolated cells there are. The overall
tornado threat is low, outside of an eventual isolated threat from
balanced/slightly shear dominant areas of any eventual QLCS.

PoPs were constructed to follow convection south, but they may need
to be sped up slightly in any future updates. Expect most of the
activity to slide south and east of the region between 00Z and 02Z
this evening, with a generally quiet overnight period expected with
the loss of instability and the passage of the front. A slightly
cooler Tuesday morning is expected.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Another shortwave rotating through the main northeast CONUS trough
will fire off a few showers and thunderstorms on Tuesday. Coverage
will be more sporadic with less upper support, and severe weather is
not expected as instability and shear will be more subdued.

Activity will end Tuesday evening as the shortwave departs. Surface
high pressure digging into the Great Lakes will then spread its
influence over our area, bringing dry and cooler weather through
Wednesday night. Low temperatures in the 40s will make a return
appearance.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Dry weather will continue through at least Thursday night as the high
remains in control. The next shortwave trough is then expected to
advance from the Upper Midwest, with shower and thunderstorm chances
returning late Friday and into Saturday as it approaches and crosses
the region. Low, shortwave-dependent shower chances will then
continue into Monday, with seasonable temperatures overall.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
VFR is expected throughout much of the day, until a building cu
field this afternoon with thunderstorms that develop nw of BVI around
18z. These storms will generally move sely through the early evening
hours and could result in damaging wind and hail at the surface.
After rain and storms, terminals will struggle to improve with plenty
of moisture lingering.

.Outlook...
Periodic rain chances from passing shortwaves within a developing
eastern U.S. trough may also create intermittent restrictions through
Tuesday. VFR under high pressure is expected mid-week.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 14, 12:21 PM EDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1221 PM EDT Mon Jun 14 2021

OHZ039>041-049-050-058-059-068-069-PAZ008-009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>512-151630-
Tuscarawas-Carroll-Columbiana-Harrison-Jefferson OH-Guernsey-Belmont-
Noble-Monroe-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-
1221 PM EDT Mon Jun 14 2021

...SEVERE THUNDERSTORM WATCH 269 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ048-057-PAZ007-WVZ513-514-151630-
Coshocton-Muskingum-Mercer-Western Tucker-Eastern Tucker-
1221 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Isolated severe thunderstorms are possible this afternoon and early
evening. The main hazard is expected to be damaging wind, though
large hail is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 14, 2:57 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
257 PM EDT Mon Jun 14 2021

PAZ021-029-141930-
Washington-Allegheny-
257 PM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT NORTHEASTERN WASHINGTON AND SOUTHERN ALLEGHENY
COUNTIES...

At 257 PM EDT, a strong thunderstorm was located over Bridgeville, or
near Mount Lebanon, moving east at 45 mph.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
Pittsburgh...                     Mount Lebanon...
Bethel Park...                    Monroeville...
McMurray...                       McKeesport...
Gastonville...                    West Mifflin...
North Side Pittsburgh...          Baldwin...
Upper St. Clair...                Scott Township...

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 51 and 66.
  Interstate 376 in Pennsylvania between mile markers 58 and 77.

LAT...LON 4036 8032 4051 8014 4040 7976 4021 7985
      4028 8002
TIME...MOT...LOC 1857Z 291DEG 40KT 4038 8013
Special weather statement, Jun 14, 3:03 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
303 PM EDT Mon Jun 14 2021

PAZ014-015-022-023-141930-
Armstrong-Butler-Clarion-Indiana-
303 PM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT EASTERN BUTLER...NORTH CENTRAL INDIANA...CENTRAL
ARMSTRONG AND SOUTH CENTRAL CLARION COUNTIES...

At 303 PM EDT, a strong thunderstorm was located near Kittanning,
moving east at 40 mph.

Wind gusts up to 55 mph and small hail are possible with this storm.

Locations impacted include...
Kittanning...                     West Kittanning...
East Brady...                     Rural Valley...
Worthington...                    Dayton...
West Hills...                     Manorville...
Applewold...                      Atwood...
Smicksburg...                     Templeton...

LAT...LON 4087 7974 4100 7960 4087 7905 4071 7934
TIME...MOT...LOC 1903Z 291DEG 35KT 4089 7959
Special weather statement, Jun 14, 3:10 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
310 PM EDT Mon Jun 14 2021

PAZ014-020-021-141945-
Butler-Beaver-Allegheny-
310 PM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...GUSTY WIND
AND HEAVY RAIN WILL AFFECT SOUTHEASTERN BEAVER...SOUTHWESTERN BUTLER
AND NORTHWESTERN ALLEGHENY COUNTIES...

At 310 PM EDT, a strong thunderstorm was located over Leetsdale, or
near Aliquippa, moving east at 45 mph.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
Ross Township...                  McCandless Township...
Cranberry...                      Moon Township...
Franklin Park...                  Aliquippa...
Monaca...                         Shaler Township...
Hampton Township...               Economy...
O'hara Township...                Ambridge...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 24 and 38.
  Interstate 79 in Pennsylvania between mile markers 68 and 83.
  Interstate 376 in Pennsylvania between mile markers 41 and 50.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 8038 4060 8041 4076 8012 4053 7988
TIME...MOT...LOC 1910Z 267DEG 37KT 4056 8027
Local storm report, Jun 14, 3:15 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             COLLIERS                40.37N  80.54W
06/14/2021  M1.00 INCH       BROOKE             WV   AMATEUR RADIO

&&

EVENT NUMBER PBZ2101691

FLH
Special weather statement, Jun 14, 3:22 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
322 PM EDT Mon Jun 14 2021

PAZ016-022-023-141945-
Armstrong-Jefferson-Indiana-
322 PM EDT Mon Jun 14 2021

...STRONG THUNDERSTORMs CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT NORTHWESTERN INDIANA...SOUTHWESTERN JEFFERSON AND
CENTRAL ARMSTRONG COUNTIES...

At 321 PM EDT, strong thunderstorms were located near Ford City, or
near Kittanning, moving east at 40 mph.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
Indiana...                        Punxsutawney...
Kittanning...                     Ford City...
West Kittanning...                Rural Valley...
Dayton...                         Chevy Chase Heights...
West Hills...                     Ernest...
Marion Center...                  Manorville...

LAT...LON 4069 7963 4093 7946 4099 7898 4055 7910
TIME...MOT...LOC 1921Z 255DEG 37KT 4076 7945
Local storm report, Jun 14, 3:29 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
329 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     IMPERIAL                40.45N  80.24W
06/14/2021                   ALLEGHENY          PA   NWS EMPLOYEE

            LARGE TREE BRANCHES DOWN.

&&

EVENT NUMBER PBZ2101692

FLH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:13 AM EDTSpecial Weather StatementPBZVenango32 min
Jun 14, 11:17 AM EDTSevere Thunderstorm WarningPBZButler, Mercer, Venango28 min
Jun 14, 11:46 AM EDTSpecial Weather StatementPBZButler29 min
Jun 14, 11:48 AM EDTSpecial Weather StatementPBZForest27 min
Jun 14, 12:23 PM EDTSpecial Weather StatementPBZButler37 min
Jun 14, 12:45 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion30 min
Jun 14, 1:17 PM EDTSpecial Weather StatementPBZAllegheny28 min
Jun 14, 2:24 PM EDTSpecial Weather StatementPBZBeaver36 min
Jun 14, 2:28 PM EDTSpecial Weather StatementPBZButler32 min
Jun 14, 2:33 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington27 min
Jun 14, 2:44 PM EDTAreal Flood AdvisoryPBZAllegheny111 min
Jun 14, 2:53 PM EDTSpecial Weather StatementPBZButler37 min
Jun 14, 2:54 PM EDTSpecial Weather StatementPBZWashington36 min
Jun 14, 2:57 PM EDTSpecial Weather StatementPBZAllegheny33 min
Jun 14, 2:59 PM EDTAreal Flood AdvisoryPBZAllegheny, Beaver47 min
Jun 14, 3:01 PM EDTSevere Thunderstorm WarningPBZWashington29 min
Jun 14, 3:03 PM EDTSpecial Weather StatementPBZArmstrong27 min
Jun 14, 3:05 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland25 min
Jun 14, 3:10 PM EDTSpecial Weather StatementPBZBeaver35 min
Jun 14, 3:22 PM EDTSpecial Weather StatementPBZArmstrong, Indiana23 min
Jun 14, 3:26 PM EDTSevere Thunderstorm WarningPBZWashington34 min
Jun 14, 3:40 PM EDTAreal Flood AdvisoryPBZAllegheny, Westmoreland91 min
Jun 14, 3:42 PM EDTSevere Thunderstorm WarningPBZIndiana33 min
Jun 14, 3:44 PM EDTAreal Flood AdvisoryPBZAllegheny, Washington106 min
Jun 14, 3:52 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland24 min
Jun 14, 3:55 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland37 min
Jun 14, 4:18 PM EDTSpecial Weather StatementPBZFayette42 min
Jun 14, 4:25 PM EDTSpecial Weather StatementPBZGreene50 min
Jun 14, 4:47 PM EDTSevere Thunderstorm WarningPBZGreene, Washington43 min
Jun 14, 5:18 PM EDTSevere Thunderstorm WarningPBZFayette, Greene27 min
Jun 14, 5:19 PM EDTSpecial Weather StatementPBZFayette26 min
Jun 14, 5:41 PM EDTSevere Thunderstorm WarningPBZFayette31 min
Jun 14, 5:42 PM EDTSpecial Weather StatementPBZFayette33 min
Jun 14, 5:45 PM EDTSevere Thunderstorm WarningPBZGreene30 min
Jun 14, 6:02 PM EDTSevere Thunderstorm WarningPBZFayette, Greene28 min
Jun 14, 6:27 PM EDTSevere Thunderstorm WarningPBZGreene33 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.